# SDR CALA2011091400596

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 40,616 hours, 13,106 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 273A22011
- Part serial: EFS0850
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 40,616 hours, 13,106 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR LEFT SIDE, GREEN LIGHT DOES NOT COME ON WITH LANDING GEAR LEVER DN, LEFT GEAR RED LIGHT ON, INDICATIONS NORMAL AFTER ALTERNATE GEAR EXTENSION.  DUE TO HISTORY, PERFORMED A/C GEAR SWING IAW AMM 32-32-00-710- 801.  DUPLICATED FAULT & FOUND DOWN LOCK SENSOR STOPS ON LT MLG HAD APPROX .5 INCH GAP WITH GEAR DOWN. WAS ABLE TO OVERCOME DOWN LOCK ACTUATOR PRESSURE W/HAND FORCE MAKING (RED) UNSAFE LIGHT GO OUT.  FOUND DOWN LOCK ACTUATOR NOT FULLY RETRACTING (CON'T) (CON'T) (ACTUATOR BY-PASSING). REMOVED AND REPLACED LT MLG DOWN LOCK ACTUATOR IAW AMM32-32-51-400-801.  PERFORMED A/C GEAR SWING SEVERAL TIMES & COULD NOT DUPLICATE FAULT.  OPS CHECKED NORMAL, OK TO CONTINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT 0769326  SN OFF 00850 ACTUATOR, MLG, OFF 29-3232-9-9001 0850 ON 29-3232-9-9001 0444.
